Advanced Search
Article Contents
Article Contents

Convolutional codes with a matrix-algebra word-ambient

Abstract Related Papers Cited by
  • Let $\mathcal{M}_n(\mathbb{F})$be the algebra of \(n \times n\) matrices over the finite field $\mathbb{F}$. In this paper we prove that the dual code of each ideal convolutional code in the skew-polynomial ring $\mathcal{M}_n(\mathbb{F})[z;\sigma_U]$ which is a direct summand as a left ideal, is also an ideal convolutional code over $\mathcal{M}_n(\mathbb{F})[z;\sigma_UT]$ and a direct summand as a left ideal. Moreover we provide an algorithm to decide if \(\sigma_U\) is a separable automorphism and returns the corresponding separability element, when pertinent.
    Mathematics Subject Classification: Primary: 94B10; Secondary: 94B15, 16S36.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Estrada, J. R. García-Rozas, J. Peralta and E. Sánchez-García, Group convolutional codes, Adv. Math. Commun., 2 (2008), 83-94.doi: 10.3934/amc.2008.2.83.


    G. D. Forney Jr., Convolutional codes I: Algebraic structure, IEEE Trans. Inf. Theory, 16 (1970), 720-738,doi: 10.1109/TIT.1970.1054541.


    H. Gluesing-Luerssen and W. Schmale, On cyclic convolutional codes, Acta Appl. Math., 82 (2004), 183-237.doi: 10.1023/B:ACAP.0000027534.61242.09.


    J. Gómez-Torrecillas, F. J. Lobillo and G. Navarro, Ideal codes over separable ring extensions, preprint, arXiv:1408.1546


    J. Gómez-Torrecillas, F. J. Lobillo and G. Navarro, Cyclic convolutional codes over separable extensions, in Coding Theory and Applications (eds. R. Pinto, P. Rocha Malonek and P. Vettori), Springer, 2015, 209-215.doi: 10.1007/978-3-319-17296-5_22.


    K. Hirata and K. Sugano, On semisimple extensions and separable extensions over non commutative rings, J. Math. Soc. Japan, 18 (1966), 360-373.doi: 10.2969/jmsj/01840360.


    R. A. Horn and C. R. Johnson, Topics in Matrix Analysis, Cambridge Univ. Press, 1994.doi: 10.1017/CBO9780511840371.


    N. Jacobson, Basic Algebra: II, W. H. Freeman Company, 1980.


    S. R. López-Permouth and S. Szabo, Convolutional codes with additional algebraic structure, J. Pure Appl. Algebra, 217 (2013), 958-972.doi: 10.1016/j.jpaa.2012.09.017.


    R. Pierce, Associative Algebras, Springer-Verlag, 1982,doi: 10.1007/978-1-4757-0163-0.


    P. Piret, Structure and constructions of cyclic convolutional codes, IEEE Trans. Inf. Theory, 22 (1976), 147-155.doi: 10.1109/TIT.1976.1055531.

  • 加载中

Article Metrics

HTML views() PDF downloads(210) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint